Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 130–134 (Mi zvmmf3711)  

Scientific communications

Optimality of a spline algorithm for finding the maximum of a class of functions of several variables

A. B. Pevnyi

Syktyvkar

Full text: PDF file (438 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 87–90

Bibliographic databases:

UDC: 519.615.7
MSC: Primary 65K05; Secondary 90C30
Received: 12.11.1986
Revised: 26.03.1987

Citation: A. B. Pevnyi, “Optimality of a spline algorithm for finding the maximum of a class of functions of several variables”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 130–134; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 87–90

Citation in format AMSBIB
\Bibitem{Pev88}
\by A.~B.~Pevnyi
\paper Optimality of a spline algorithm for finding the maximum of a class of functions of several variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 130--134
\mathnet{http://mi.mathnet.ru/zvmmf3711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933752}
\zmath{https://zbmath.org/?q=an:0663.65065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 87--90
\crossref{https://doi.org/10.1016/0041-5553(88)90222-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3711
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021